# SDR DALA2023100908272

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 77,269 hours, 9,944 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT ROW 34 J/H INOP. CORRECTIVE ACTION: REMOVED AND REPLACED WIRE HARNESS FOR ESCAPE PATH LIGHT.
